# SDR SWAA2021101318821

- Difficulty date: September 16, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140AF IS CORRODED / EVALUATED CORROSION ON AFT CARGO COMPARTMENT FLOOR PNL 140AF; TOTAL ACCUMULATED DAMAGE LENGTH FOUND TO EXCEED TH E20' MAX ALLOWED OUT OF LIMITS IAW SRM 53-00-53-1A-1; NEW PANEL FABRICATED IAW AMM 25-52-01-201-801; AND TREATED AND PRIMED IAW AMM 51-21-41-370-802 AND AMM 51-21-72-370-804 ATAG A07407
